# SDR IPXA2019081655657

- Difficulty date: July 30, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: AVB752581
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#2 PYLON PANEL 457BR SKIN HAS A 6" LONG CRACK.REPAIRED CRACKED #2 PYLON PANEL 457BR SKIN IAW VT-SAA EA 011-5450-01-A7874 REV. IR AND UPS EO MD11-5450-73554-A. (MINOR)
